MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG SCR/2.0X10MM MP BONE CRSS PIN; IMPLANT

STRYKER LEIBINGER FREIBURG SCR/2.0X10MM MP BONE CRSS PIN; IMPLANT
Catalog Number 50-20710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received, it will be reported on a supplemental report.
 
Event or Problem Description
It was reported that the right total joint was removed due to infection.
 
Additional Manufacturer Narrative
Additional information: h6.The reported incident could not be confirmed because insufficient information was provided.Despite repeated requests, no additional information could be obtained from the surgeon to further clarify the incident or the product stress conditions.An extended investigation revealed no problems related to the device or manufacturing, confirmed the correct cleaning and sterilization instructions for the non-sterile devices, and determined that infections are a known side effect listed in the instructions for use.Based on the investigation, there are no indications of a malfunctioning product or problems related to design, material, or manufacturing.Therefore, no corrective and/or preventive measures are considered necessary at this time.
 
Event or Problem Description
No new information.

Brand Name
SCR/2.0X10MM MP BONE CRSS PIN
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
elena drewenskus
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key23816127
Report Number0008010177-2025-00164
Device Sequence Number21333831
Product Code JEY
UDI-Device Identifier34546540602580
UDI-Public34546540602580
Combination Product (Y/N)N
Initial Reporter CountrySW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number50-20710
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/09/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date02/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown